Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 169, NWS Louisville, KY

July 27, 2014Casey County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2014, 3:24 PM EDT for Casey County, Russell County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2014, 3:24 PM EDT (19:24 UTC)
Expired
Jul 27, 2014, 3:45 PM EDT
In force
21 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Casey County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 124 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:00 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1964 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:07 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 27, 3:07 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT Sun Jul 27 2014

.SHORT TERM (Now through Monday Night)...
Issued at 305 PM EDT Sun Jul 27 2014

...Conditional severe threat continues across south-central KY this
afternoon into early this evening...

The synoptic pattern this afternoon features a strong digging trough
across the Midwest and Great Lakes, with an upstream ridge
amplifying across the western CONUS.  This trough will dig into the
Ohio Valley tonight into tomorrow, allowing for drier weather and
much cooler temperatures to filter into the region.

Before the cooler and drier air works in, we must first deal with a
conditional severe weather threat this afternoon into early this
evening across south-central KY.  A volatile airmass has developed
in this region, with MLCAPEs of 3000+ J/kg according to the latest
SPC mesoanalysis.  However, very warm mid-level air has also
advected into this region (700mb temps around 11C) which is putting
the lid on convection thus far.  Latest satellite imagery shows a
boundary pushing into northern KY as of this writing.  This boundary
is only weakly convergent, thus there remains some uncertainty as to
whether additional convection will be able to push through the cap
and develop along it.  Latest hi-res guidance continues to support
development from 21-22Z along this boundary across southern KY, so
think it is too early to let our guard down.  If scattered
convection is able to develop, effective shear of 40-50 knots will
likely support quick supercell development capable of large hail and
damaging winds.  A conditional tornado threat will be possible with
any storm that can develop given the low-level speed shear, but
veered surface flow will limit low-level hodograph length.

The synoptic cold front located well north across central Illinois
will push through overnight, bringing cooler and drier conditions to
the region.  Overnight lows tonight will fall into the low and mid
60s, with falling dewpoints into the lower 60s.

The upper-level trough will dig into the region Monday afternoon.
This cold core aloft may be enough to induce some isolated
sprinkles/light showers over the Northern Bluegrass region of
Kentucky.  Otherwise, it will be a mainly dry day with much cooler
temperatures as highs will struggle to get out of the upper 70s.

Monday night will be mainly clear as a surface ridge builds in from
the northwest.  With generally light winds, it will be an
unseasonably cool night as temperatures dip into the low to mid
50s!  Some of these values may threaten record lows, so stay tuned.

.LONG TERM (Tuesday through Sunday)...
Issued at 250 PM EDT Sun Jul 27 2014

A highly amplified upper level pattern is expected to persist across
North America this week with a deep trough in the east with a
corresponding upper level ridge out in the west. With the Ohio
Valley being under the influence of the upper trough, we will see
much below normal temperatures for the upcoming work week.

The latest deterministic and ensemble guidance is similar to the
previous 27/00Z guidance which leads to increased forecaster
confidence...especially in the Tuesday through Thursday range.
Surface high pressure will drift across the region at the beginning
of the forecast period.  This will lead to dry conditions with
mainly sunny days and mainly clear nights.  Could get very close to
record lows in some spots Tuesday morning.  In addition, we could
also see some record cold highs on Tuesday afternoon as readings
will only warm into the lower-middle 70s.  We still expect a warm up
from Wednesday into Thursday as temperatures look to warm into the
upper 70s to the lower 80s in the north with middle 80s in the
south.  Overnight lows will generally be in the 60s.

By Friday and into the weekend, the multi-model consensus continues
to agree that the upper level trough over the east will deepen
slightly as several vorticity lobes drop and rotate around the base
of the trough.  As this these lobes rotate through, they may induce
a cut off low to develop across the Ohio Valley.  The 12Z
deterministic Euro solution is not as deep as in previous runs.
However, the main story here will be that somewhat unsettled
conditions are expected to be in place from Friday through Sunday.
Overall, it does not look to be a washout, but scattered diurnally
driven convection looks likely.  Highs through this time fame look
to be in the upper 70s to the lower 80s with overnight lows in the
60s.

&&

.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Sun Jul 27 2014

Rather difficult TAF forecast unfolding this afternoon and evening,
as guidance is struggling to resolve convection across the
region.  It appears the main focus for convection is just now
shifting south of KSDF, so will initiate with a dry forecast there.
Expect showers/storms to affect KLEX/KBWG this afternoon as the
atmosphere remains quite unstable.  Some of these storms may be
severe, with locally damaging winds and large hail.  Will leave just
VCTS wording given the expected scattered nature of the storms and
amend as necessary.

Otherwise, a cold front will sweep through all sites tonight,
allowing for much drier air to work into the region.  All sites will
go VFR, with NNW winds around 10 knots.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........MJ
Aviation..........KJD
Hazardous weather outlook, Jul 27, 3:23 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT SUN JUL 27 2014

INZ076>079-083-084-089>092-KYZ023>033-281930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE
323 PM EDT SUN JUL 27 2014 /223 PM CDT SUN JUL 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON INTO THE EARLY EVENING HOURS...ESPECIALLY SOUTH OF THE OHIO
RIVER. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR FRIDAY AND SATURDAY
AS MULTIPLE UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND
FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ034>043-045>049-053>057-061>067-070>078-081-082-281930-
SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
323 PM EDT SUN JUL 27 2014 /223 PM CDT SUN JUL 27 2014/

...TORNADO WATCH 445 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS
AFTERNOON INTO EARLY THIS EVENING...ESPECIALLY ACROSS SOUTH CENTRAL
KENTUCKY. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR FRIDAY AND SATURDAY
AS MULTIPLE UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND
FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ

In the hours before

Special weather statement, Jul 27, 2:05 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
105 PM CDT SUN JUL 27 2014

KYZ077-078-271835-
ADAIR KY-RUSSELL KY-
105 PM CDT SUN JUL 27 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 45 MPH WINDS...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF JAMESTOWN...AND MOVING
SOUTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  JAMESTOWN...
  ESTO AND RUSSELL COUNTY AIRPORT...
  KARLUS AND SEWELLTON...
  ONO AND WHITTLE...
  INDIAN HILLS AND JABEZ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3700 8530 3713 8520 3706 8490 3704 8489
      3700 8483 3695 8490 3696 8494 3692 8495
      3690 8497 3685 8508
TIME...MOT...LOC 1805Z 297DEG 33KT 3702 8516

SCHOETTMER
Local storm report, Jul 27, 2:07 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
207 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     LEXINGTON               38.04N  84.46W
07/27/2014                   FAYETTE            KY   BROADCAST MEDIA

            A BRICK BUILDING DESTROYED ALONG WITH SEVERAL DOWNED
            TREES IN THE MARK AVENUE AREA

&&

EVENT NUMBER LMK1400723

RL
Special weather statement, Jul 27, 2:10 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 PM EDT SUN JUL 27 2014

KYZ041-049-057-271840-
CLARK KY-FAYETTE KY-MADISON KY-
210 PM EDT SUN JUL 27 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUNBAR HIGH SCHOOL...AND MOVING EAST AT 45
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEXINGTON...
  VETERANS PARK...
  FAYETTE MALL...
  U K ARBORETUM...
  DUNBAR HIGH SCHOOL...
  CENTERVILLE AND WALNUT HILL...
  BECKNERVILLE AND ATHENS...
  PROVIDENCE AND FOREST GROVE...
  HUNT AND FLANAGAN...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
81 AND 98.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3782 8408 3784 8409 3783 8410 3781 8407
      3779 8408 3778 8410 3777 8409 3776 8409
      3801 8461 3808 8457 3800 8400 3799 8399
TIME...MOT...LOC 1810Z 289DEG 43KT 3802 8453

SCHOETTMER
Local storm report, Jul 27, 2:11 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     LEXINGTON               38.04N  84.46W
07/27/2014                   FAYETTE            KY   PUBLIC

            DOWNED TREES AND 1.75 INCH HAIL NEAR THE JUNCTION OF
            INTERSTATE 75 AND INTERSTATE 64

&&

EVENT NUMBER LMK1400724

RL
Local storm report, Jul 27, 2:31 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             JAMESTOWN               36.99N  85.07W
07/27/2014  E0.88 INCH       RUSSELL            KY   BROADCAST MEDIA

&&

EVENT NUMBER LMK1400725

RL
Special weather statement, Jul 27, 3:17 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT SUN JUL 27 2014

KYZ066-077-078-271945-
ADAIR KY-CASEY KY-RUSSELL KY-
317 PM EDT SUN JUL 27 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF COLUMBIA...AND MOVING EAST
AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DECATUR AND DUNNVILLE...
  TEDDY AND HONEY ACRE...
  WINDSOR AND EVONA...
  MINTONVILLE AND WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3713 8518 3722 8521 3725 8472 3724 8471
      3716 8482 3712 8490 3707 8491
TIME...MOT...LOC 1917Z 274DEG 34KT 3717 8511

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 9:05 PM EDTSpecial Weather StatementLMKHenry, Oldham30 min
Jul 26, 9:20 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jul 26, 9:46 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade39 min
Jul 26, 9:56 PM EDTSpecial Weather StatementLMKBreckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more89 min
Jul 26, 10:08 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer47 min
Jul 26, 10:17 PM EDTAreal Flood AdvisoryLMKJefferson88 min
Jul 26, 10:30 PM EDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more40 min
Jul 26, 10:32 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby28 min
Jul 26, 10:34 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart, Larue31 min
Jul 26, 10:46 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Nelson, Taylor29 min
Jul 26, 11:00 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more30 min
Jul 26, 11:11 PM EDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Green, Lincoln, Marion and 1 more29 min
Jul 26, 11:26 PM EDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more39 min
Jul 26, 11:27 PM EDTSpecial Weather StatementLMKFayette, Woodford28 min
Jul 26, 11:30 PM EDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more30 min
Jul 26, 11:44 PM EDTSpecial Weather StatementLMKHarrison, Nicholas46 min
Jul 27, 12:01 AM EDTSpecial Weather StatementLMKCasey, Garrard, Lincoln, Russell29 min
Jul 27, 12:14 AM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas31 min
Jul 27, 3:04 AM EDTSevere Thunderstorm WarningLMKMeade41 min
Jul 27, 3:12 AM EDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade43 min
Jul 27, 3:52 AM EDTSpecial Weather StatementLMKBullitt, Larue, Meade, Nelson43 min
Jul 27, 4:00 AM EDTSevere Thunderstorm WarningLMKMeade40 min
Jul 27, 4:25 AM EDTAreal Flood AdvisoryLMKMeade3 hr
Jul 27, 4:52 AM EDTSpecial Weather StatementLMKHardin, Meade28 min
Jul 27, 4:57 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin38 min
Jul 27, 4:58 AM EDTFlash Flood WarningLMKMeade2 hr
Jul 27, 5:04 AM EDTSevere Thunderstorm WarningLMKHardin31 min
Jul 27, 5:12 AM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson28 min
Jul 27, 5:32 AM EDTSpecial Weather StatementLMKGreen, Hart43 min
Jul 27, 5:41 AM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor29 min
Jul 27, 5:42 AM EDTAreal Flood AdvisoryLMKHardin, Larue, Nelson2 hr
Jul 27, 6:07 AM EDTSpecial Weather StatementLMKAdair, Metcalfe28 min
Jul 27, 6:20 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hardin3 hr
Jul 27, 7:25 AM EDTSevere Thunderstorm WarningLMKTrimble30 min
Jul 27, 7:48 AM EDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer117 min
Jul 27, 7:51 AM EDTAreal Flood AdvisoryLMKTrimble114 min
Jul 27, 7:58 AM EDTSpecial Weather StatementLMKHenry, Trimble32 min
Jul 27, 8:29 AM EDTSpecial Weather StatementLMKWashington31 min
Jul 27, 9:22 AM EDTSpecial Weather StatementLMKGarrard, Mercer28 min
Jul 27, 9:32 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer28 min
Jul 27, 11:07 AM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Franklin, Scott43 min
Jul 27, 11:09 AM EDTSpecial Weather StatementLMKAnderson, Spencer46 min
Jul 27, 11:19 AM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Shelby, Spencer, Woodford31 min
Jul 27, 11:23 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott, Woodford32 min
Jul 27, 11:34 AM EDTSpecial Weather StatementLMKJefferson31 min
Jul 27, 11:35 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette30 min
Jul 27, 11:51 AM EDTSevere Thunderstorm WarningLMKClark29 min
Jul 27, 12:01 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison34 min
Jul 27, 12:02 PM EDTSpecial Weather StatementLMKShelby28 min
Jul 27, 12:21 PM EDTSevere Thunderstorm WarningLMKClark7 min
Jul 27, 12:23 PM EDTSpecial Weather StatementLMKHarrison32 min
Jul 27, 12:28 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott32 min
Jul 27, 12:34 PM EDTSpecial Weather StatementLMKHart31 min
Jul 27, 12:51 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas29 min
Jul 27, 1:02 PM EDTSevere Thunderstorm WarningLMKGreen, Hart33 min
Jul 27, 1:18 PM EDTSpecial Weather StatementLMKLincoln12 min
Jul 27, 1:29 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Russell31 min
Jul 27, 2:05 PM EDTSpecial Weather StatementLMKRussell30 min
Jul 27, 2:07 PM EDTSevere Thunderstorm WarningLMKAdair, Russell23 min
Jul 27, 2:10 PM EDTSpecial Weather StatementLMKClark, Fayette30 min
Jul 27, 2:25 PM EDTTornado WarningLMKRussell19 min
Jul 27, 3:17 PM EDTSpecial Weather StatementLMKCasey28 min
Jul 27, 4:08 PM EDTSpecial Weather StatementLMKAdair, Russell32 min
Jul 27, 4:17 PM EDTSpecial Weather StatementLMKCumberland28 min
Jul 27, 4:21 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe29 min
Jul 27, 4:36 PM EDTSpecial Weather StatementLMKCumberland29 min
Jul 27, 4:41 PM EDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe29 min
Jul 27, 4:43 PM EDTSpecial Weather StatementLMKRussell32 min
Jul 27, 4:46 PM EDTSevere Thunderstorm WarningLMKRussell19 min
Jul 27, 4:53 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell32 min
Jul 27, 5:11 PM EDTSpecial Weather StatementLMKMonroe29 min
Jul 27, 7:23 PM EDTSevere Thunderstorm WarningLMKNicholas22 min
Jul 26, 8:19 PM EDTSpecial Weather StatementLMKClark, Crawford, Dubois, Floyd, Harrison, Orange and 3 more86 min
Jul 27, 2:09 AM EDTSpecial Weather StatementLMKDubois31 min
Jul 27, 2:51 AM EDTSpecial Weather StatementLMKDubois29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.